# SDR SIMA20220324001

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 18,140 hours, 11,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR (L1) NEEDDS TO BE GREASED. ITS DIFFICULT TO OPEN/CLOSE.-C/A-FOUND FWD PASSENGER DOOR TO OPERATE AND CLOSE NORMALLY UPON OPERATING SEVERAL TIMES. NO DEFECTS NOTED.
